Dynamics of a nonlinear rational difference equation

Daş S. E.

Hacettepe Journal of Mathematics and Statistics, vol.42, no.1, pp.9-14, 2013 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2013
  • Journal Name: Hacettepe Journal of Mathematics and Statistics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.9-14
  • Keywords: Difference equation, Global stability, Oscillation, Stability
  • Yıldız Technical University Affiliated: Yes


In this paper, we investigate the dynamical properties of the following nonlinear difference equation.